Reactive Arthritis

Reactive arthritis is a condition that shows joint pain and swelling caused by an infection affecting another part of the body. It usually affects the knees, joints of the ankles, and feet. Rarely, it affects the eyes and skin. The common symptoms are joint pain and stiffness in the knees and ankles. It is managed by taking anti-inflammatory medications or steroids.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does an increase in uric acid and creatinine levels indicate a damaged kidney?

Query: Hi doctor, I am a 42 year old male. From the past three months, I was suffering from typhoid. Now, I have pain in knees, sole, back, and wrist joints. The test reports show high sensitivity c-reactive protein (hs-CRP) 7.67, eGFR 68, folate 2, uric acid 7.7, creatinine 1.02, total cholesterol 211, tr...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. You mentioned that you had typhoid three months back, and now have features of large joint arthritis. With this profile, it seems to be reactive arthritis. If you have heel pain, which is more in the morning once you get up from the bed and put your feet on the ground,...  Read Full »

What could cause persistent bruise in left groin?

Query: Hello doctor, I have three medical concerns that I think might be related. One is that I have soreness in my left armpit, another is that my left ankle has been swollen lately, and finally I have a one in circle ark that looks like a faded bruise in my left groin. There is no swelling associated ...  Read Full »


Dr. Penchilaprasad Kandikattu

Answer: Hello, Welcome to icliniq.com. Since when are you suffering from this condition? It may be reactive arthritis (Reiter's syndrome) in which urethritis or UTI (urinary tract infection) followed by joint swelling and rash. It may be associated with dry mouth and dry eyes. It may be a different entity l...  Read Full »

How dangerous is staphylococcus infection?

Query: Hi doctor, I had unprotected sex two months back and developed Streptococcal infection within a day. I took Amoxicillin to get rid of it. Within five days developed yeast infection and got treatment for that. Now, I have reactive arthritis. I got two painless red bumps on the back of my hand and I d...  Read Full »


Dr. Naval Mendiratta

Answer: Hi, Welcome to icliniq.com Could you give me the exact duration of the disease? Which are the joints involved in your case? For reactive arthritis (painful form of inflammatory arthritis), you do not need much of treatment. It normally subsides by itself. NSAIDs (nonsteroidal anti-inflammatory drugs...  Read Full »

What do increased antistreptolysin-O (ASO) and joint pain indicate?

Query: Hello doctor,My ASO is 203, and creatinine is 0.80. I am having a joint pain and stomach upset problem from the last four years. The RA factor is nil and hemoglobin is 11. I am sending my LFT and ASO reports. Please suggest.  Read Full »


Dr. Janrao Smit Uttam

Answer: Hello, Welcome to icliniq.com. According to your complaints and reports attached (attachment removed to protect patient identity), I suspect a rheumatic heart disease in your case. I would recommend you get evaluated further. Increased ASO (antistreptolysin O) with joint pain could be due to a stre...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.